Format

Send to

Choose Destination
Am J Ophthalmol. 1997 Jun;123(6):843-4.

Metipranolol-associated nongranulomatous anterior uveitis.

Author information

1
Glaucoma Service, Wills Eye Hospital, Thomas Jefferson University, Philadelphia, PA 19107, USA.

Abstract

PURPOSE:

To describe the findings in a patient with a nongranulomatous anterior uveitis, presumed to be induced by metipranolol.

METHOD:

A 69-year-old woman developed bilateral, nongranulomatous, anterior uveitis while undergoing treatment with metipranolol 0.3% for primary open-angle glaucoma. Four months after resolution of the initial episode, the patient was challenged with metipranolol 0.3% in the right eye.

RESULT:

On reinstituting metipranolol 0.3%, the patient once again developed a unilateral, nongranulomatous, anterior uveitis in the challenged eye.

CONCLUSION:

Metipranolol 0.3% eyedrops, used to treat primary open-angle glaucoma, appear to cause a nongranulomatous anterior uveitis.

PMID:
9535634
DOI:
10.1016/s0002-9394(14)71139-0
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center